# SDR 97FDEA00106

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 651758866
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1038 015, COCKPIT FLIGHT ENG'S SEAT AFT TRACK SUPPORT BEAM UNDER FLOOR PNL CORRODED.  INSTALLED NEW SEAT TRACK SUPPORT BEAM PER SRM 51-10-1.
